Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Do zpaks bother your stomach too?

I have taken zpaks almost every time I'm sick, which isn't often, maybe 3 times a year. Every time I get a gut wrenching pain if I take them and eat AFTER I take a dose. If I eat before I'm fine. Even if I eat before AND after I get the pain. Anyone else have this problem?

 
tnm786

Asked by tnm786 at 3:15 PM on Feb. 6, 2010 in Health

Level 43 (159,608 Credits)
This question is closed.
Answers (5)
  • Every time I have to take Zithromycin it does the same thing to me try eating a little something and then take the pill and then eat the rest of your meal sometimes it works. Because it is such a strong antibiotic it kills the good bacteria in our systems sometimes upping your intake of yogurt(probiotics) helps, Feel Better. ;)
    Anonymous

    Answer by Anonymous at 6:51 PM on Feb. 6, 2010

  • what are zpaks?
    fallenruby

    Answer by fallenruby at 3:22 PM on Feb. 6, 2010

  • I've gotten diarrhea from them. But they do knock out infections :(

    maxswolfsuit

    Answer by maxswolfsuit at 3:25 PM on Feb. 6, 2010

  • @fallenruby, it's an antibiotic.
    tnm786

    Answer by tnm786 at 3:55 PM on Feb. 6, 2010

  • Nope. Zithromax doesn't bother me like that. If anything, I get a yeast infection from it.
    Anonymous

    Answer by Anonymous at 5:29 PM on Feb. 6, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN